# SDR REXA2012040300460

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N8488D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7488
- Aircraft time: 25,052 hours, 22,177 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Expired
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND ELT BATTERY TO BE EXPIRED.  REMOVED AND REPLACED ELT BATTERY IAW AMM 25-62-09.  OPS CHECK GOOD.  OK FOR SERVICE.
